# SDR SIMA20120604003

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 20,509 hours, 17,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT FORWARD EXTERIOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FORWARD EXTERIOR EMERGENCY LIGHT ASSEMBLY IAW EMB AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD PER AE WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
